• Users Online: 13
  • Print this page
  • Email this page
CASE REPORT
Year : 2021  |  Volume : 9  |  Issue : 3  |  Page : 191-193

Nivolumab-Induced Thyroid Dysfunction


Department of Endocrinology, Ramaiah Medical College, Bengaluru, Karnataka, India

Correspondence Address:
Dr. Lohit Kumbar
Department of Endocrinology, Ramaiah Medical College, Bengaluru - 560 054, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/AJIM.AJIM_25_20

Rights and Permissions

Nivolumab is one of human IgG4 monoclonal antibody belonging to the family of immune checkpoint inhibitors which acts by blocking ligand activation of programmed Cell death 1 receptor on T cells. Nivolumab has been approved for the management of patients with metastatic melanoma, metastatic squamous nonsmall cell lung carcinoma, renal cell carcinoma, and metastatic urothelial carcinoma. Associated side effects include increased risk of severe immune-mediated reactions involving the respiratory and gastrointestinal tracts, liver, kidney, and thyroid gland. Its effects on thyroid gland can result in hypothyroidism (7%), hyperthyroidism (1%), and thyroiditis (<1%), mostly developing around week 12 after the start of therapy with nivolumab. Here, we report a case of nivolumab-induced thyroid dysfunction


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed118    
    Printed0    
    Emailed0    
    PDF Downloaded7    
    Comments [Add]    

Recommend this journal